# SDR TC8A97020

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Coked
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, NR 3 EGT 350 DEGREES, NR 2 61.8 PERCENT, NR 1 33.2 PERCENT, FF 1100.  PERFORMED ENGINE WATER WASH, NR 3 EGT 340 AFTER ENGINE POWER RUN AT IDLE.  OPS CHECK NORMAL IAW MM 71-00.
